Saturday, June 12, 2010
So maybe I shouldn't have been so happy to move on from the PIO to the progesterone suppositories. I have been pretty sick since Thursday, when I woke up feeling bad and it got progressively worse throughout the day. I couldn't pinpoint exactly what was wrong until late Thursday night when I started having a lot of stomach/bowel cramping. The bad part about that kind of cramping is that it often feels a lot like uterine cramping and it scared the bejeezus out of me. I haven't had any spotting, so that is quite a relief. I will spare you most of the ugly details but needless to day, I've had diarrhea and terrible gas and stomach cramping ever since. I did manage to make it to work yesterday because I was feeling a little better and had a short shift, made even shorter when the boss let me go half an hour early. But then I spent half the night in the bathroom again and this morning after eating some toast, my stomach is hurting again. I read that these symptoms are all possible side effects from the progesterone suppositories, apparently caused not by the progesterone but by the base they use to form the suppository. If my body does not adjust by tomorrow, I will be calling my doctor for advice. Meanwhile, I've been drinking a lot of water and sports drinks to stay hydrated. Have any of you ever experienced these types of side effects while on progesterone suppositories? And I thought those shots were bad! Silly me!